Avodart and Impotence

Avodart, Sexual Side Effects, and Suggestions

It is impossible for your healthcare provider to know whether you will develop any sexual side effects while taking Avodart. Also, if a person does develop sexual side effects, such as impotence or a decrease in libido, it is difficult to know whether these problems are caused by another condition or by Avodart itself.
 
However, if you are taking Avodart and impotence, a decreased libido, or any other sexual side effects occur, be sure to talk with your healthcare provider. There are treatments that he or she may be able to recommend, such as an erectile dysfunction medication. Depending on the severity of your sexual side effects, he or she may also recommend that you adjust your Avodart dosage or try another medication for BPH.
6 Things That Worsen or Cause ED

About Avodart

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.